How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Endocrinology
Satisfied Customers: 10775
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Endocrinology Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I have hypothyroidism and my doctor just recently took me

Customer Question

I have hypothyroidism and my doctor just recently took me off of Synthroid 25 mg and put me on Armour Thyroid 30 mg. I was on both, Synthroid 25 mg and Armour 15 mg. I haven't been feeling myself. I've been very tired and sluggish, no energy, no appetite, weight gain. I had my bloodwork taken and my TSH is 1.13, Total T3 is 1.07, and Free T (R) 0.85. Everything is in range. Could I still have hypo symptoms even though my test are in normal range?
Submitted: 25 days ago.
Category: Endocrinology
Expert:  Dr. Rick, MD replied 25 days ago.

Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?

Expert:  Dr. Rick, MD replied 25 days ago.

Yes. It is still possible for you to feel this way even though your lab values are within the normal range.

If this change of medication was done within the last 3 or 4 weeks, I would just give things more time.

If it has been longer then that you might want to see your doctor and have her look for other possible causes of your symptoms.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Related Endocrinology Questions